MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL PWR HIGH SPEED DRILL; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. SVCE REPL PWR HIGH SPEED DRILL; SAW, POWERED, AND ACCESSORIES
Model Number 7209391S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that drill would not shut off.A backup device was available to complete the procedure with no delay or patient injuries.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed and no deficiencies were observed.A functional test revealed the device was recognized by the controller but the motor would not activate.The complaint reported that the drill would not shut off was not verified.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL PWR HIGH SPEED DRILL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7547775
Report Number3003604053-2018-00081
Device Sequence Number284506
Product Code HAB
UDI-Device Identifier03596010498014
UDI-Public(01)03596010498014
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209391S
Device Catalogue Number7209391S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2018
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date05/28/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1